# SDR AALA20100322DFW04

- Difficulty date: March 21, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N669AA
- Make and model: Boeing 757223
- Aircraft serial: 25334
- Aircraft time: 57,142 hours, 19,785 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT OVERWING EXIT MARKER STICKER PEELING.  REMOVED AND REPLACED FORWARD LEFT OVERWING EXIT MARKER STICKER.  OPS CHECKS GOOD.
